SERVE WASHINGTON

October 6, 2021 10:30 a.m. to 3:00p.m.

Meeting Location:

Join ZOOM Meeting
Section ID: 870 6002 0605

Meeting ID: 870 6992 0695 Passcode: 947968

If joining by Phone ONLY: 253-215-8782

AGENDA

Action items are italicized and underlined

I. Welcome & Introductions

10:30 - 10:40 a.m.

- Erika Tucci, Chair
- II. Overview: National Service Programs and Current Funding Opportunities 10:40 11:45 a.m.
 - a. NCCC Tanya Gipson-Nahman, Deputy Region Director for Programming, and Parth Singh, Assistant Program Director for Washington Pacific Region (10 mins)
 - i. NCCC 101: who hosts, what do members do?
 - ii. Priority areas and application process
 - iii. How can commissioners help?
 - b. AmeriCorps VISTA and AmeriCorps Seniors Mary Greusel, Sr. Portfolio Manager and Ben Olsen, Deputy Regional Administrator West Region (10 mins)
 - i. AmeriCorps VISTA 101
 - ii. Priority areas and application process
 - iii. How can commissioners help?
 - c. AmeriCorps State and National Robyn Harris, Sr. Program Officer (45 min)
 - i. AmeriCorps State and National 101: grantee and member roles
 - ii. Upcoming request for grant applications and open notice of funding opportunities
 - 1. Competitive
 - 2. Formula
 - 3. Special Initiatives:
 - Public Health Corps
 - Planning grants
 - iii. How can commissioners help?

III. Consent Agenda 11:45 – 11:50 a.m. Erika Tucci, Chair • Approval of May 13, 2021 Meeting Minutes • Executive Director Written Report • Corporation for National and Community Service-West Region Office Written Report What is your favorite month/time of year in fall and why? IV. 11:50 - Noon V. Break - 30 mins. Noon - 12:30 p.m. VI. **Update and Discussion on Volunteer Recognition Project** 12:30 - 1:00 p.m. Lou Thompson, Performance Management Analyst, and GVSA Committee Members a. Share project scope and timeline from contractors b. Reflections on document review phase from GVSA committee members VII. **Update and Learnings from the WA COVID Response Corps** 1:00 - 1:45 p.m. Amber Martin-Jahn, Executive Director a. Year One i. Enrollment and impact – Update! ii. Application and use of the Emergency Assistance Fund iii. Generalized learning from member surveys b. Year Two modifications made based off Year One learning i. Programs selected by Schultz Family Foundation for funding in Year Two ii. Member development iii. Recruitment of host sites VIII. Serve Washington AmeriCorps Swearing-in Ceremony 1:45 - 2:00 p.m. Mary Van Verst, Program Officer, and Planning Committee a. Format and timing of 2021 Swearing-in Ceremony b. Discussion of feedback from prior years' evaluations and how this year we are implementing that feedback and any other State Service Plan related goals. IX. Break - 15 mins. 2:00 – 2:15 p.m. X. Discussion on Agenda and Learning Session Interest by Commissioners 2:15 - 2:30 p.m. XI. Additional call for Committee members 2:30 - 2:45 p.m.

2:45 - 3:00 p.m.

3:00 p.m.

Governors Volunteer Service Awards Committee –

Call for Volunteers – Denise Berns

XII.

XIII.

New Business

Adjourn